# SDR ASAA2015121314228

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,378 hours, 3,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL BUT RESETS.  ACFT GROUNDED.  BITE OF NR 2 PACK/ZONE TEMP CONTROLLER LOGGED FAULT:  FLT DECK TRIM VALVE, RESETS.  FLT DECK TRIM VALVE OPS NORMAL.  NO ZONE TEMP LIGHT ON RECALL, REF FIM 21-62, TASK 848.
